# SDR SWAA2015041338456

- Difficulty date: March 29, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 23,995 hours, 15,545 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 5924897502
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW INBD SIDE OF INBD FLAP TRACK ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
